Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

POF patient, thyroid issue. Done IVF, failed, Trying ayurveda. Will it help?

hi doctor
My name is ashu gaur& I belong to Ghaziabad . sir I am 32 year old my husband is 35year old &I am pof patient and also thyroid .sir I have ivf process first time one month later in Delhi and this process has unsuccessful , so I am in a fix. Sir i have not more money so plz tell me ayurveda treatment for pof.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. you haven't mentioned about your thyroid report, and was/were any medications given for that?
2. did you underwent any pelvic surgery?
3. what about the FSH/Estrogen Level?
4. patients with pof also suffer from osteoporosis,diabetes and heart disease, so take plenty of calcium and Vitamin D in your diet to prevent bone loss with low fat diet.
5. you can consult with your Ayurveda Physician for the same.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor